advertisement
Question
Posted by: gym-guy | 2007/04/10

Anti-depressants & Supplements

Dear Doc

I am 1.75 metres tall and my weight varies between 60-65 Kg's which I feel is WAY below what is normal!! I used to gym (weigt-lifting) 5 days per week. Recently ( 6 months ago) I was a victim of crime, and thereafter had to start using anti-depressants (as prescribed by my GP).

I am using Adco Talomil (20mg tablets) of which I drink two tablets (2 x 20mg) per day. Before this incident I used to use USN's 17-Testo X and USN's Tribulus (both products that aids in increasing testosterone levels in the body, which has really helped me to make immense muscle gains when I was still actively lifting weights). I read on the USN products's labels that individuals using anti-depressants should not use these products.

Something about tri-cyclic anti-depressants??

I would like to know, will it be safe if I once again start using the said products even though I am still using the Talomil? And at what dosages will it be safe to use all 3 products in my daily life??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Gym guy
Talomil is not a tricyclic antidepressant but a selective serotonin uptake inhibitor. If any of the USN products will give you a faster heartbeat, it may not be a good idea to take it with your Talomil. It should not interfere with testosterone but testosterone can make you more agressive.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement